# SDR HNAA2010032600078

- Difficulty date: March 24, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 290
- Aircraft time: 46,100 hours, 51,686 cycles
- Engine: Pwa PW120
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Landing Gear
- Condition: Warning Light
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR DOOR AMBER LIGHT REMAINED ILLUMINATED AFTER GEAR OPEN. VISUAL INSP CONFIRMED FWD DOOR OPEN. CREW PERFORMED CHECKLIST CYCLED GEAR, LANDED WITHOUT FURTHER INCIDENT.  INSPECTED NR 1 MAIN GEAR DOOR ACTUATOR AND PROX SENSOR. NO DEFECTS NOTED, CHECKED SENSOR GAP.  GAP CHECKED GOOD.  JACKED ACFT, CYCLED GEAR SEVERAL TIMES, NO DEFECTS NOTED. OK FOR SERVICE, IAW MM 32-10-21 AND 32-10-36.
